Zur algebraischen Zahlentheorie
Mathematische Zeitschrift (1932)
- Volume: 34, page 183-193
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topNageil, T.,. "Zur algebraischen Zahlentheorie." Mathematische Zeitschrift 34 (1932): 183-193. <http://eudml.org/doc/168308>.
@article{Nageil1932,
author = {Nageil, T.,},
journal = {Mathematische Zeitschrift},
pages = {183-193},
title = {Zur algebraischen Zahlentheorie},
url = {http://eudml.org/doc/168308},
volume = {34},
year = {1932},
}
TY - JOUR
AU - Nageil, T.,
TI - Zur algebraischen Zahlentheorie
JO - Mathematische Zeitschrift
PY - 1932
VL - 34
SP - 183
EP - 193
UR - http://eudml.org/doc/168308
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.